# SDR UALA2012030501329

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 41,104 hours, 15,875 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 'A' FAULT DISPLAYED ON UPPER ECAM SCREEN. -ENG 2.  SAMC TEXT: CREW COMPLIED WITH MEL, APPLIED DF STICKER: DEFERRED PER SAMC NO HARD FAULT.  REPLACED FIRE LOOP 4001WD2 REF, AMM 26-12-17 OPS CHECKS GOOD.  REF AMM26-12-00-710-001", REOPENED ON 03MAR12 FOR: MESSAGE RETURNED.
